I have NICM with ICD. Recently had to miss 4 doses of solalol and began to experience chest pain, pressure, and SOB.
I went to the local ER after several days of being back on my regular dose of meds and symptoms had not improved.
EKG was okay, no arrythmia while there and INR was 3 (I'm on warfarin and thought INR may be low) so sent home on IMDUR. A Carelink sent to my electrophysiologist did not show atrial fib. Last cath in 2011 showed no blockages and ejection fraction 40. Chest pain has improved but I still experience chest pressure and discomfort that spreads to between my shoulders with SOB when walking outside or too fast. I am also experiencing weight gains of 2 to 4 lbs over a couple of days but no cough. Should I be concerned?
It is difficult to know what exactly to attribute your current symptoms to but I do think it warrants an evaluation by your cardiologist. Given your normal cath in 2011, I would not expect this to be related to coronary blockages but if these symptoms persist, a stress test may not be unreasonable.
The other thing to consider is that this could represent a mild form of heart failure (ie the weight gain, shortness of breath, and chest pain/pressure) might suggest a little extra fluid on board...A thorough physical exam by your doctor should help determine if this is going on.
Hard to say whether you should be concerned. I wouldnt worry too much but I also would not ignore the symptoms. Make an appt with your cardiologist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.